# SDR CALA2009072400395

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER BETWEEN AIR CONDITIONING BAY AND LEFT WHEEL WELL IS CRACKED AT UPPER OUTBOARD CORNER OF BAY 8L.  INSTALLED REPAIRS ON VAPOR BARRIER ON BAYS 8 AND 9L REF SRM 57-10-10.
